
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
The stochastic bifurcation analysis and stochastic delayed optimal control for epidemic model with general incidence function
Anwarud Din
Chaos An Interdisciplinary Journal of Nonlinear Science (2021) Vol. 31, Iss. 12
Closed Access | Times Cited: 51
Anwarud Din
Chaos An Interdisciplinary Journal of Nonlinear Science (2021) Vol. 31, Iss. 12
Closed Access | Times Cited: 51
Showing 26-50 of 51 citing articles:
Euler-Maruyama and Kloeden-Platen-Schurz computing paradigm for stochastic vector-borne plant epidemic model
Nabeela Anwar, Iftikhar Ahmad, Adiqa Kausar Kiani, et al.
Waves in Random and Complex Media (2023), pp. 1-23
Closed Access | Times Cited: 5
Nabeela Anwar, Iftikhar Ahmad, Adiqa Kausar Kiani, et al.
Waves in Random and Complex Media (2023), pp. 1-23
Closed Access | Times Cited: 5
Mathematical modelling and optimal control analysis of pandemic dynamics as a hybrid system
Sheetal Dharmatti, Nandakishor Krishnan
European Journal of Control (2024) Vol. 75, pp. 100942-100942
Closed Access | Times Cited: 1
Sheetal Dharmatti, Nandakishor Krishnan
European Journal of Control (2024) Vol. 75, pp. 100942-100942
Closed Access | Times Cited: 1
Stochastic optimal control of pre-exposure prophylaxis for HIV infection for a jump model
Jasmina Đorđević, Kristina Rognlien Dahl
Journal of Mathematical Biology (2024) Vol. 89, Iss. 5
Closed Access | Times Cited: 1
Jasmina Đorđević, Kristina Rognlien Dahl
Journal of Mathematical Biology (2024) Vol. 89, Iss. 5
Closed Access | Times Cited: 1
Analysis of a multiply delayed stochastic Ebola model based on probability density function with case study
Qi Liu, Anwarud Din, Amina Allali
The European Physical Journal Plus (2023) Vol. 138, Iss. 11
Closed Access | Times Cited: 4
Qi Liu, Anwarud Din, Amina Allali
The European Physical Journal Plus (2023) Vol. 138, Iss. 11
Closed Access | Times Cited: 4
Long-Term Bifurcation and Stochastic Optimal Control of a Triple-Delayed Ebola Virus Model with Vaccination and Quarantine Strategies
Anwarud Din, Asad Khan, Yassine Sabbar
Fractal and Fractional (2022) Vol. 6, Iss. 10, pp. 578-578
Open Access | Times Cited: 6
Anwarud Din, Asad Khan, Yassine Sabbar
Fractal and Fractional (2022) Vol. 6, Iss. 10, pp. 578-578
Open Access | Times Cited: 6
A minimum principle for stochastic control of hepatitis C epidemic model
Dwi Lestari, Fajar Adi-Kusumo, Noorma Yulia Megawati, et al.
Boundary Value Problems (2023) Vol. 2023, Iss. 1
Open Access | Times Cited: 3
Dwi Lestari, Fajar Adi-Kusumo, Noorma Yulia Megawati, et al.
Boundary Value Problems (2023) Vol. 2023, Iss. 1
Open Access | Times Cited: 3
Using advanced analysis together with fractional order derivative to investigate a smoking tobacco cancer model
Ismail Shah, Eiman, Hussam Alrabaiah, et al.
Results in Physics (2023) Vol. 51, pp. 106700-106700
Open Access | Times Cited: 3
Ismail Shah, Eiman, Hussam Alrabaiah, et al.
Results in Physics (2023) Vol. 51, pp. 106700-106700
Open Access | Times Cited: 3
Long-term bifurcation and stochastic optimal control of a triple-delayed Ebola illness model with vaccination and quarantine strategies
Anwarud Din, Yassine Sabbar
Research Square (Research Square) (2022)
Open Access | Times Cited: 5
Anwarud Din, Yassine Sabbar
Research Square (Research Square) (2022)
Open Access | Times Cited: 5
Fractional Derivative for Varicella-Zoster Virus Using Two-Scale Fractal Dimension Approach with Vaccination
Jirong Yang, Farkhanda Afzal, Perpetual Coker Appiah
Advances in Mathematical Physics (2022) Vol. 2022, pp. 1-10
Open Access | Times Cited: 5
Jirong Yang, Farkhanda Afzal, Perpetual Coker Appiah
Advances in Mathematical Physics (2022) Vol. 2022, pp. 1-10
Open Access | Times Cited: 5
Multi-field coupled dynamics for a movable tooth drive system integrated with shape memory alloys
Lizhong Xu, Zhenglong Fu
Heliyon (2023) Vol. 9, Iss. 7, pp. e17531-e17531
Open Access | Times Cited: 2
Lizhong Xu, Zhenglong Fu
Heliyon (2023) Vol. 9, Iss. 7, pp. e17531-e17531
Open Access | Times Cited: 2
Dynamics of a stochastic COVID-19 epidemic model considering asymptomatic and isolated infected individuals
Jiying Ma, Wei Lin
Mathematical Biosciences & Engineering (2022) Vol. 19, Iss. 5, pp. 5169-5189
Open Access | Times Cited: 3
Jiying Ma, Wei Lin
Mathematical Biosciences & Engineering (2022) Vol. 19, Iss. 5, pp. 5169-5189
Open Access | Times Cited: 3
Bioinformatics Analysis Revealing the Correlation between NF-κB Signaling Pathway and Immune Infiltration in Gastric Cancer
Qiuxiang Chen, Xiaojing Du, Pengcheng Ruan, et al.
Computational and Mathematical Methods in Medicine (2022) Vol. 2022, pp. 1-27
Open Access | Times Cited: 3
Qiuxiang Chen, Xiaojing Du, Pengcheng Ruan, et al.
Computational and Mathematical Methods in Medicine (2022) Vol. 2022, pp. 1-27
Open Access | Times Cited: 3
Time delayed fractional diabetes mellitus model and consistent numerical algorithm
Mudassar Rafique, Muhammad Aziz Ur Rehamn, Muhammad Rafiq, et al.
Scientific Reports (2024) Vol. 14, Iss. 1
Open Access
Mudassar Rafique, Muhammad Aziz Ur Rehamn, Muhammad Rafiq, et al.
Scientific Reports (2024) Vol. 14, Iss. 1
Open Access
Stochastic analysis of a HBV epidemic model with two-dimensional noises
Qi Liu, Yin Zhou, Jinyu Xia, et al.
Chaos Solitons & Fractals (2024) Vol. 191, pp. 115840-115840
Closed Access
Qi Liu, Yin Zhou, Jinyu Xia, et al.
Chaos Solitons & Fractals (2024) Vol. 191, pp. 115840-115840
Closed Access
Stochastic supervised neuro-architecture design for analyzing vector-borne plant virus epidemics with latency and incubation effects
Nabeela Anwar, A. Ghaffar, Muhammad Asif Zahoor Raja, et al.
The European Physical Journal Plus (2024) Vol. 139, Iss. 12
Closed Access
Nabeela Anwar, A. Ghaffar, Muhammad Asif Zahoor Raja, et al.
The European Physical Journal Plus (2024) Vol. 139, Iss. 12
Closed Access
A mathematical model for policy of vaccinating recovered people in controlling the spread of COVID-19 outbreak
Moh. Mashum Mujur Ihsanjaya, Nanang Susyanto
AIMS Mathematics (2023) Vol. 8, Iss. 6, pp. 14508-14521
Open Access | Times Cited: 1
Moh. Mashum Mujur Ihsanjaya, Nanang Susyanto
AIMS Mathematics (2023) Vol. 8, Iss. 6, pp. 14508-14521
Open Access | Times Cited: 1
Analysis of a stochastic epidemic model for cholera disease based on probability density function with standard incidence rate
Yuqin Song, Peijiang Liu, Anwarud Din
AIMS Mathematics (2023) Vol. 8, Iss. 8, pp. 18251-18277
Open Access | Times Cited: 1
Yuqin Song, Peijiang Liu, Anwarud Din
AIMS Mathematics (2023) Vol. 8, Iss. 8, pp. 18251-18277
Open Access | Times Cited: 1
Nonlinear dynamics and stochastic optimal control of a Huanglongbing epidemic model with resistance
Yan Zhang, Shujing Gao, Huatao Wang, et al.
Physica Scripta (2023) Vol. 98, Iss. 10, pp. 105253-105253
Closed Access | Times Cited: 1
Yan Zhang, Shujing Gao, Huatao Wang, et al.
Physica Scripta (2023) Vol. 98, Iss. 10, pp. 105253-105253
Closed Access | Times Cited: 1
Probability Analysis of a Stochastic Non-Autonomous SIQRC Model with Inference
Xuan Leng, Asad Khan, Anwarud Din
Mathematics (2023) Vol. 11, Iss. 8, pp. 1806-1806
Open Access | Times Cited: 1
Xuan Leng, Asad Khan, Anwarud Din
Mathematics (2023) Vol. 11, Iss. 8, pp. 1806-1806
Open Access | Times Cited: 1
Application of the Laplace Transform to a New Form of Fractional Kinetic Equation Involving the Composition of the Galúe Struve Function and the Mittag–Leffler Function
Komal Prasad Sharma, Alok Bhargava, D. L. Suthar
Mathematical Problems in Engineering (2022) Vol. 2022, pp. 1-11
Open Access | Times Cited: 2
Komal Prasad Sharma, Alok Bhargava, D. L. Suthar
Mathematical Problems in Engineering (2022) Vol. 2022, pp. 1-11
Open Access | Times Cited: 2
Bifurcation analysis of a new stochastic traffic flow model
Wenhuan Ai, RuiHong Tian, Dawei Liu, et al.
International Journal of Nonlinear Sciences and Numerical Simulation (2022) Vol. 24, Iss. 5, pp. 1803-1820
Closed Access | Times Cited: 2
Wenhuan Ai, RuiHong Tian, Dawei Liu, et al.
International Journal of Nonlinear Sciences and Numerical Simulation (2022) Vol. 24, Iss. 5, pp. 1803-1820
Closed Access | Times Cited: 2
The Extended Laguerre Polynomials Involving
Adnan Khan, Muhammad Haris Mateen, Ali Akgül, et al.
Advances in Mathematical Physics (2022) Vol. 2022, pp. 1-10
Open Access | Times Cited: 1
Adnan Khan, Muhammad Haris Mateen, Ali Akgül, et al.
Advances in Mathematical Physics (2022) Vol. 2022, pp. 1-10
Open Access | Times Cited: 1
Optimal control theory of a novel stochastic human norovirus model and vaccine development
Anwarud Din
International Journal of Modern Physics B (2022) Vol. 36, Iss. 32
Closed Access | Times Cited: 1
Anwarud Din
International Journal of Modern Physics B (2022) Vol. 36, Iss. 32
Closed Access | Times Cited: 1
Host Viral Load During Triple Coinfection of SARS-CoV-2, Influenza Virus, and Syncytial Virus
Mesfin Asfaw Taye
Contemporary Mathematics (2023), pp. 392-410
Open Access
Mesfin Asfaw Taye
Contemporary Mathematics (2023), pp. 392-410
Open Access
Perturbation Iteration Method Compared with Direct Method and Fuzzy Logic Strategy for Solving An Optimal Control Problem of An Uninfected Hepatitis B Virus Dynamics
Daoussa Haggar Mahamat Saleh, Jean Marie Ntaganda
Malaysian Journal of Mathematical Sciences (2023) Vol. 17, Iss. 3, pp. 227-239
Open Access
Daoussa Haggar Mahamat Saleh, Jean Marie Ntaganda
Malaysian Journal of Mathematical Sciences (2023) Vol. 17, Iss. 3, pp. 227-239
Open Access